# SDR PNSA010505

- Difficulty date: May 4, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N8429N
- Make and model: Piper PA-32-301
- Aircraft serial: 328106089
- Aircraft time: 7,810 hours
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Condition: Out Of Adj
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DURING TAXI TO RUNWAY ENGINE QUIT RUNNING.  RE-STARTED ENGINE, RETURNED TO BLOCK FOR MAINTENANCE.  ADJUSTED FUEL SELECTOR VALVE.
